Read by QxMD icon Read

adalimumab lupus subacute

Anna Lis-Święty, Ligia Brzezińska-Wcisło, Małgorzata Widuchowska, Eugeniusz Kucharz
Abstract Introduction: Drug-induced subacute cutaneous lupus erythematosus (DI-SCLE) is caused by different medicines, first of all: calcium channel blockers, angiotensin converting enzyme inhibitors, thiazides, terbinafine, statins and antagonists of tumor necrosis factor-α (TNF-α). DI-SCLE does not distinguish from idiopathic form of the disease, clinically, histopathologically and immunologically. However, receding of symptoms is observed after recapture of the provoking drug. Aim: To present a patient with rheumatoid arthritis (RA), who developed SCLE after treatment with TNF-α antagonists and rituximab...
June 2013: Immunopharmacology and Immunotoxicology
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"